# SDR SWIA201642225

- Difficulty date: May 16, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 35,166 hours, 29,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FRAME APPROXIMATELY FS 605 LOWER CENTER FUSELAGE.  R & R LOWER FRAME SECTOR LOCATED AT FS 605 WITH SERVICEABLE PART IAW REO.  FUSELAGE PRESSURE LEAK CHECK GOOD.
